# SDR DALA2016040602837

- Difficulty date: April 6, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 49,140 hours, 28,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 180-190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB, BS 180-190, RBL 46.  REMOVED CORROSION.  REPAIRED IAW SRM 53-00-01.
